MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM RT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM RT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: h3, h6: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Clinical adverse event received for periprosthetic femur fracture of r side (study side) device and procedure (relatedness): device related: possibly related, procedure related: possibly related, date of event: 10-mar-2022, date of implant: (b)(6) 2014, date of revision: no information provided, device location: right.Treatment/impact: hospitalization, results in a medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or function, surgical intervention not for the study knee (open reduction with internal fixation.Knee implant was not removed or revised.Depuy synthes products used: catalog number: 150410204, lot number: 390187, component type: femoral, description: attune post/stab fem rt, sz 4 cemented.Catalog number: 150610004, lot number: 3514793, component type: tibial, description: attune rp tibial sz 4, cemented.Catalog number: 151650407, lot number: 3461897, component type: insert, description: attune ps/rp insert sz 4, 7mm.Catalog number: 151820035, lot number: 6106976, component type: patellar, description: attune medial dome pat, 35mm.Catalog number: 61979001, lot number: mju094, component type: cement, description: simplex p bone cement, full dose.

Brand Name
ATTUNE PS FEM RT SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22035049
Report Number1818910-2025-08003
Device Sequence Number9504693
Product Code JWH
UDI-Device Identifier10603295041757
UDI-Public(01)10603295041757(17)230531(10)390187
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number150410204
Device Lot Number390187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown